# SDR SWAA2022020467652

- Difficulty date: December 4, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,283 hours, 16,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA CABIN FLOORBOARD BREAK PANELS CRACKED; ABOVE MIX MANIFOLD IN FWD CARGO COMPARTMENT. / REMOVED AND REPLACED BREAK PANELS REF SRM 51-40-02; AND AMM 53-21-00;
